Journals / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2024 / Volume: 73 Issue: 4

Semi-slant lightlike submersions

Pages
—
Publication Date
2024-12-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Finally, we investigate the geometric properties of foliations that appeared with a semi-slant lightlike submersion.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we intend to study semi-slant lightlike submersions from indefinite Kaehler manifolds onto lightlike manifolds.
📊
Key Findings & Data:After giving definitions and basic properties, we obtain conditions for a lightlike submersion to be a semi-slant lightlike submersion.
💡
Conclusion & Impact:Finally, we investigate the geometric properties of foliations that appeared with a semi-slant lightlike submersion.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Lightlike submersion · totaly geodesic foliation · indefinite Kaehler manifold

Abstract

In this paper, we intend to study semi-slant lightlike submersions from indefinite Kaehler manifolds onto lightlike manifolds. After giving definitions and basic properties, we obtain conditions for a lightlike submersion to be a semi-slant lightlike submersion. We indicate some relevant examples. Finally, we investigate the geometric properties of foliations that appeared with a semi-slant lightlike submersion.

🔖

Cite This Article

Sarı, R. (2024). Semi-slant lightlike submersions. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 73 Issue: 4. https://doi.org/10.31801/cfsuasmas.1430102

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (28)

  1. Akyol, M. A., Gündüzalp, Y., Semi-invariant semi Riemannian submersions, Commun. Fac. Sci. Univ. Ank. Series A1, 67(1) (2018), 80-92. https://doi.org/10.1501/Commua1-000000832
  2. Altafini, C., Redundant robotic chains on Riemannian submersions, IEEE,Transactions on Robotics and Automation, 20(2) (2004), 335-340. https://doi.org/10.1109/TRA.2004.824636
  3. Bourguignon, J. P., Lawson, H. B., Stability and isolation phenomena for Yang-mills fields, Commun. Math. Phys., 79 (1981), 189-230.
  4. Bourguignon, J. P., Lawson, H. B., A mathematician’s visit to Kaluza-Klein theory, Rend. Sem. Mat. Univ. Politec. Torino, Special Issue, (1989), 143-163.
  5. Duggal, K. L., Harmonic maps, morphisms and globally null manifolds, Int. J. of Pure and App. Math., 6(4) (2003), 421-438.
  6. Falcitelli, M., Ianus, S., Pastore, A. M., Riemannian Submersions and Related Topics, World Scientific, River Edge, NJ, 2004.
  7. Gray, A., Pseudo-Riemannian almost product manifolds and submersions, J. Math. Mech., 16 (1967), 715-737.
  8. Gündüzalp, Y., Anti-invariant semi-Riemannian submersions from almost para-Hermitian manifolds, Journal of Function Spaces and Applications, (2013), Article ID 720623.
  9. Gündüzalp, Y., Slant submersions from almost product Riemannian manifolds, Turkish J. Math., 37 (2013), 863-873. https://doi.org/10.3906/mat-1205-64
  10. Gündüzalp, Y., Semi-slant submersions from almost product Riemannian manifolds, Demonstratio Mathematica, 49(3) (2016), 345-356. https://doi.org/10.1515/dema-2016-0029
  11. Ianus, S., Visinescu, M., Kaluza-Klein theory with scalar fields and generalized Hopf manifolds, Class. Quantum Gravity, 4 (1987), 1317-1325.
  12. Kaushal, R., Kumar, R., Kumar Nagaich, R., On geometry of pointwise slant lightlike submersions with totally umbilical fibers, Afrika Mathematica, 33(1) (2022), 22. https://doi.org/10.1007/s13370-022-00963-4
  13. Ianus, S., Visinescu, M., Space-time compaction and Riemannian submersions, The Mathematical Heritage of C. F. Gauss,River Edge, World Scientific, (1991), 358-371.
  14. Mustafa, M. T., Applications of harmonic morphisms to gravity, J. Math. Phys., 41 (2000), 6918-6929. https://doi.org/10.1063/1.1290381
  15. O’Neill, B., The fundamental equations of a submersion, Mich. Math. J., 13 (1966), 458-469.
  16. O’Neill, B., Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York-London, 1983.
  17. Park, K. S., Prasad, R., Semi-slant submersions, Bull. Korean Math. Soc., 50(3) (2013), 951-962. https://doi.org/10.4134/BKMS.2012.49.2.329
  18. Prasad, R., Kumar Singh, P., Kumar, S., Slant lightlike submersions from an indefinite nearly Kaehler manidolds into a lightlike manifold, J. Math. Comput. Sci., 8 (2018), 324-349. https://doi.org/10.28919/jmcs/3561
  19. Sachdeva, R., Kumar, R., Bhatia, S. S., Slant lightlike submersions from an indefinite almost Hermitian manifold into a lightlike manifold, Ukrainian Mathematical Journal, 68(7) (2016), 225-240. https://doi.org/10.1007/s11253-016-1280-8
  20. Shukla, S. S., Omar, S., Yadav, S. K., Screen slant lightlike submersions, J. Appl. Math. Informatic, 40(5-6) (2022), 1073-1082. https://doi.org/10.1134/S1995080222060300
  21. Şahin, B., Screen conformal submersions between lightlike manifolds and semi-Riemannian manifolds and their harmonicity, International Journal of Geometric Methods in Modern Physics, 4(6) (2007), 987-1003. https://doi.org/10.1142/S0219887807002405
  22. Şahin, B., On a submersion between Reinhart lightlike manifolds and semi-Riemannian manifolds, Mediterr. J. Math., 5 (2008), 273-284. https://doi.org/10.1007/s00009-008-0149-y
  23. Şahin, B., Slant submersions from almost Hermitian manifolds, Bull. Math. Soc. Sci. Math. Roumanie, 1 (2011), 93-105.
  24. Şahin, B., Riemannian Submersions, Riemannian Maps in Hermitian Geometry and Their Applications, Elsevier, Academic Press, 2017.
  25. Şahin, B., Gündüzalp, Y., Submersions from semi-Riemannian manifolds onto lightlike manifolds, Hacet. J. Math. Stat., 39 (2010), 41-53.
  26. Vilcu, G. E., New class of semi-Riemannian submersions, Romanian Journal of Physics, 54(9-10) (2009), 815-821.
  27. Watson, B., G, G’-Riemannian submersions and nonlinear gauge field equations of general relativity, Teubner-Texte Math., (1983), 324-349.
  28. Altafini, C., Redundant robotic chains on Riemannian submersions, IEEE,Transactions on Robotics and Automation, 20(2) (2004), 335-340. https://doi.org/10.1109/TRA.2004.824636